# SDR IPXA2018081082591

- Difficulty date: July 10, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER WING TANK STRINGER 47 WAS CRACKED.  REPAIRED STRINGER IAW SRM 57-10-03, REPAIR 1, FIG 201.  MAJOR.
